# SDR DALA2018041802632

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31981
- Aircraft time: 4,330 hours, 1,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR BRACKET LOOSE, AND GIRT BAR SLIPS OUT.  ADJUSTED THE GIRT BAR BRACKET, OPS NORMAL, OK FOR SERVICE.
